Notre Dame Journal of Formal Logic

Equational classes of relative Stone algebras.

T. Hecht and Tibor Katriňák

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 13, Number 2 (1972), 248-254.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093894723

Digital Object Identifier
doi:10.1305/ndjfl/1093894723

Mathematical Reviews number (MathSciNet)
MR0295978

Zentralblatt MATH identifier
0212.01601

Subjects
Primary: 06A35

Citation

Hecht, T.; Katriňák, Tibor. Equational classes of relative Stone algebras. Notre Dame J. Formal Logic 13 (1972), no. 2, 248--254. doi:10.1305/ndjfl/1093894723. https://projecteuclid.org/euclid.ndjfl/1093894723


Export citation